A MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONS
Kanittha Chompuvised1 Show affiliations
- Nakhon Ratchasima Rajabhat University, Thailand
Journal of Mathematics and Statistics, Volume 9, Issue 1, pp. 24–28 · doi.org/10.3844/jmssp.2013.24.28
Abstract
Solving systems of nonlinear equation is a great important which arises in various branches of science and engineering. In the last decades, several numerical techniques were proposed to solve these problems. In this study, we propose a modified of iterative method which is based on the idea of Newton method and Fixed point iteration method. The proposed method has been illustrated with several examples from the reference. The numerical results indicate that this proposed method provide the good performance of iterations.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Chompuvised, K. (2013). A MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONS. Journal of Mathematics and Statistics, 9(1), 24–28. https://doi.org/10.3844/jmssp.2013.24.28
- Licence
- © Science Publications
- Issue
- Volume 9, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
